# SDR SWAA2023041715780

- Difficulty date: March 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER MID SPAN T/E PANEL ASSEMBLY 561CB INNER SKIN SHOWS FASTENER HOLES BULGING AS MARKED. 124-014<[01] REPAIRED DAMAGED AREA AT LT WING LOWER MID SPAN T/E PANEL ASSEMBLY 561CB INNER SKIN. REF B737 SRM 51-70-04-2R-9 PARAGRAPH 4. MATERIAL USED GLASS FABRIC REPAIR PLIES PO#: 1694548; RESIN EY3804AB PO#: 1800550 AND GRAY PAINT PO#:2003553.;[02] VERIFIED REPAIR.
